# SDR UIEA2021050701088

- Difficulty date: May 4, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-400
- Aircraft serial: 36132
- Aircraft time: 46,529 hours, 9,331 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING SKIN PANEL, RH WING INBD AILERON OUTBD END T/E AREA( REPAIR CHAFFING SKIN PANEL,  RH WING INBD AILERON OUTBD END T/E AREA. SEE J/C ATTACHING SHEET NO. 0237792, 0237674 FOR REPAIR DETAIL. CONDITION CHECK IS SATISFACTORY.  )
